Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/29776
Title: An application of short bearing theory to analyse the effect of variable permeability on steady state performance of turbulent hydrodynamic porous journal bearings
Authors: Kumar, Anjani
Kumar, Pramod
Issue Date: Apr-1996
Publisher: NISCAIR-CSIR, India
Abstract: The effect of variable permeability on steady state performance of turbulent porous journal bearings has been analysed following Constantinescu's turbulent lubrication theory. Variations in load capacity, coefficient of friction and end flow are obtained as functions of feed parameter (β), Reynolds number (Re) ratio of wall ·thickness to journal .radius (H/R) and eccentricity ratio under the assumption of the short bearing approximation. It is observed that the effect of variable permeability is more pronounced with increase in bearing parameters such as β, H/R and ε0.
Page(s): 57-62
URI: http://hdl.handle.net/123456789/29776
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.03(2) [April 1996]

Files in This Item:
File Description SizeFormat 
IJEMS 3(2) 57-62.pdf339.37 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.